# SDR SWAA2023030810774

- Difficulty date: February 28, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - R-2 DOOR AFT GIRT BAR FLOOR FITTING LOOSE.<[01] RESECURED R 2 DOOR AFT GIRT BAR FLOOR FITTING AS PER REF B737AMM 25-66-01-000-804;[02] VERIFIED 1.
